# SDR DALA2021061503234

- Difficulty date: June 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 710-720 Lbl62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON FLOOR SUPPORT BTW STA 710 AND STA 720 AND LBL 62 (W2 AREA) (L2 ENTRY AREA) PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00650: CORROSION LEVEL 2. FLOOR SUPPORT WAS REPLACED PER B757-200 S.R.M.
